# SDR ASAA2019111631367

- Difficulty date: November 16, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N930VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08829
- Aircraft time: 137 hours, 37 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM FUEL ACT XFER FAULT GROUNDED - YES. TRANSFERED FUEL FROM ACT TO CENTER TANK AND ECAM MESSAGE AND ACT FAULT. CLEARED. 15312. REF MM 28-25-00-869-056-C AND 28-25-00-869-002A.
